Applied Mathematics

Vol.7 No.18(2016), Paper ID 73046, 6 pages

DOI:10.4236/am.2016.718190

 

On a Boundary Value Problem for a Polynomial Pencil of the Sturm-Liouville Equation with Spectral Parameter in Boundary Conditions

 

A. Adiloglu Nabiev

 

Department of Mathematics, Cumhuriyet University, Sivas, Turkey

 

Copyright © 2016 A. Adiloglu Nabiev et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Nabiev, A. (2016) On a Boundary Value Problem for a Polynomial Pencil of the Sturm-Liouville Equation with Spectral Parameter in Boundary Conditions. Applied Mathematics, 7, 2418-2423. doi: 10.4236/am.2016.718190.

Copyright © 2019 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.